The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1024 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 1, 1992, pp. 125–134
DOI: 10.4171/ZAA/620

Published online: 1992-03-31

On the Optimal Convergence

Mirjana Stojanović[1]

(1) University Novi Sad, Serbia

Two classes of second order optimally convergent 3-point difference schemes for singularly perturbed self-adjoint problem are presented. They achieve $0(min(h^2,\epsilon))$ point-wise error estimates and $0(h^2)$ global ones.

Keywords: Optimal convergence. singularly perturbed problems

Stojanović Mirjana: On the Optimal Convergence. Z. Anal. Anwend. 11 (1992), 125-134. doi: 10.4171/ZAA/620